MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/iwj.12081

Медицинская библиотека · International wound journal · 2013

A case of nicorandil-induced unilateral corneal ulceration.

Trechot Fanny, Batta Benjamine, Petitpain Nadine, Bazard Marie C, Angioi Karine, Trechot Philippe

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nicorandil, a second-generation nitro derivative, has been reported to induce single or multiple ulcerations in many locations, including oral, anal, perianal, vulvovaginal, perivulval, penile, gastrointestinal, colic, peristomal and skin locations. Ocular locations are now highly suspected. Herein, we report the case of a 78-year-old woman who experienced corneal ulceration at second cataract surgery (right eye) while being treated with nicorandil for 3 years. Four years before, she had had an uneventful first cataract surgery (left eye). The ulcers healed within 6 weeks after simple withdrawal of nicorandil, an expected delay for this type of chemical ulcer. The substitution of nicorandil with classic nitric oxide donors has already been done without complication. Surgical intervention is unnecessary and inappropriate. Case reports of ocular side effects induced by nicorandil are rare and probably underestimated.

Для цитирования: Trechot Fanny, Batta Benjamine, Petitpain Nadine, Bazard Marie C, Angioi Karine, Trechot Philippe. A case of nicorandil-induced unilateral corneal ulceration.. International wound journal. 2013. DOI: 10.1111/iwj.12081.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.